# SDR CALA2024090600578

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N27292
- Make and model: Boeing 737-8
- Aircraft serial: 67553
- Aircraft time: 6,079 hours, 2,129 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 8221604102
- Part serial: 4T1DMN
- Condition: Faulty
- Location: E/E Bay
- Part time: 6,079 hours, 2,129 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM UNCOMMANDED NOSE DOWN TRIM DURING LANDING ROLLOUT. MAI N ELEC TRIM NOT APPLIEDTALKED TO PILOTS. STAB ON LAND ROLLOUT WITH AUTO PILOT OFF TRIM STARTED TO GO FULL DOWN. PILOT MADE SURE HAND WAS OFF ELECTRIC TRIM. WHEN NOTICED WAS OFF THEY HOT TRIM CUT OUT AMD THE TRIM STOPPED. NO FUALTS IN HISTORY AND NO FULTS IN EXSITING OR INBOUND. UPDATED TO REPORT SDR FOUND NO FAULTS IN INBOUND FLIGHT DECK EFFECTS OR FAULT HISTORY PEROFORMED STABALIZER TRIM MOTOR TEST IN REFERENCE TO B737 AMM 27-41-71-700-801 TEST PASSED AWAITING ESC TO REVIEW QAR DATA FOR FURTHER DIRECTION PERFORMED DIGITAL FLIGHT CONTROL SYSTEM SPEED TRIM/STAB TRIM DISCRETE BITE TEST IN REFERENCE TO B737 AMM 22-11-00-740-815 TEST PASSED STILL AWAITING ESC RESPONSE FOR FURTHER DIRECTION AFTER QAR DATA REVIEW VERIFIED BOTH FCC'S IN GROUND MODE 28 VOLTS ON BOTH FCC A AND B ON PIN B3. PER ESC REQUEST PERFORMED AN ANGLE OF ATTACK SENSOR SYSTEM TEST IN REFERENCE TO B737 AMM 34-21-05-730-801 TEST PASSED PERFORMED DFCS BITE FOR THE ADIRU AND SMYD IN REFERENCE TO B737 AMM 22-11-00-740-801 TEST PASSED PERFORMED AN OPERATIONAL TEST OF THE STALL WARNING SYSTEM IN REFERENCE TO B737 AMM 27-32-00-710-802 OPERATIONAL TEST PASSED NO FAULTS FOUND CONFIRMED BOTH FCCS INSTALLED ARE 822-1604-102 REFERENCE B737 IPC 22-11-33-03 AS REQUESTED REPLACED FCC A IN REFERENCE TO B737 AMM 22-11-33-400-801 CONFIRMED CORRECT SOFTALL ABOVE ACTIONS COMPLIED WITH PER ESC INSTRUCTIONS. REPLACED BOTH FCCS ALL OPERATIONAL TESTS PASSED OK TO CLOSE ITEM
